MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of occupational medicine. : official publication of the Industrial Medical Association · 1994

Toxicity associated with severe inhalational and dermal exposure to dimethylacetamide and 1,2-ethanediamine.

Marino G, Anastopoulos H, Woolf A D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a worker who was accidentally exposed (inhalational and dermal routes) to the chemicals dimethylacetamide and ethylenediamine for 90 minutes in a confined space. Clinical effects included delirium, hallucinations, skin burns, cellulitis, bilateral conjunctivitis, hepatitis, secondary coagulopathy, rhabdomyolysis, and a grade 2 esophagitis. Urinary monomethylacetamide levels 6 days after the exposure were 61 ppm.

Для цитирования: Marino G, Anastopoulos H, Woolf A D. Toxicity associated with severe inhalational and dermal exposure to dimethylacetamide and 1,2-ethanediamine.. Journal of occupational medicine. : official publication of the Industrial Medical Association. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.